# SDR SWIA202055839

- Difficulty date: December 1, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L BETWEEN F.S. 333 AND F.S. 364 MULTIPLE AREAS OF CORROSION.   (C-CHECK) RO 2/1/2021   STRINGER 26L BETWEEN F.S. 333 AND F.S. 364 FOUND TO BE OUT OF LIMITS DUE TO CORROSION. INSTALLED NEW STGR 26L BETWEEN FS333.0 TO FS364.00 REF CRJ 900 SRM 51-42-06-001-001-A01 AND DWG SH670-31350 REV A. LEAK CHECK GOOD AT THIS TIME. ALSO COMPLIED WITH 51-900-1002-SKY.
